| Model Number |
72404300 |
| Medical Device Problem Codes |
Fracture (1260); Material Puncture/Hole (1504); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reported device lot number: 822562002.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not performing as expected.The patient stated the device was losing rigidity as the patient was unable to perform sexual intercourse.An mri scan identified a possible fracture in the proximal segment of the left shaft of the device.The device remains implanted, and the explant surgery is already booked.There were no patient complications reported.